Posted by: becky | 2009-08-21

No idea.....

Hi Dr,

I am going to try and make this as simple as possible. I was on the pro deprova injection for five years. During that period i did not have my monthly cycles. In April 2007 I stopped taking the injection completely. Initially i had a two cycles a month and for the last year i have had very irregular periods. I have been to three gynaes, who have done blood work, internal and external ultrasounds etc. nothing was picked up until my last ultrasound in May this year. The dr said it is possible i have pcos, as he saw some " dots"  in my uterus. I have had my insulin levels checked and they are normal. currently i am having a period every two months for seven days. Could these dots be pcos? or is it possible that when i skip a month the egg is not released and that is what he saw? we have been trying to conceive for almost two years. My husbands tests all came back normal. I tried clomid on two occasion as my progesterone tests showed i dont ovulate on my own. But.... i used them only once and with a few months inbetween. I am another gynae appintment on the 9th September.. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

PCOS has the appearance of cysts in the ovaries, not the uterus. I am not sure what your doctor saw. It does sound like the solution will be medication to stimulate ovulation, such as Clomid, but you need to take this for a few months with a carefully supervised cycle and scans from Day 10 to see if it helps to make you ovulate or not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.